# SDR SWAA2022013159188

- Difficulty date: January 7, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Deteriorated
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS AFT ENTRY AND SERVICE DOOR AT AFT GALLEY AREA. ; 2021-577512 / [01] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS AFT ENTRY AND SERVICE DOOR AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801; TEST IS OK.; [02] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS AFT ENTRY AND SERVICE DOOR AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801; TEST IS OK.
